# SDR WRXR202500113001

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Cracked
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIRLINE CRACK MEASURING .55'' WAS FOUND IN THE RADIUS OF THE STRUCTURE FOR THE SPR. FABRICATED REPAIR ANGLE -1 MAKE FROM ALUM ALLOY 2024 T3 .050 LOT# 44682B7/1.16. LOCATED AND DRILLED NEW FABRICATED ANGLE -1 IAW REO 670-28-25-013 REV. --. INSTALLED NEW ANGLE: SEAL PPG PS 870 B-2. LOT # 59859834F-60141141. EXP. 03/25. IAW REO 670-28-25-013 REV. -- DATE 2024-12-19. RESTORED FINISH IAW REO 670-28-25-013 REV --.  COMPLIED WITH REO 670-28-25-013 REV --.
